# SDR ASAA0540535

- Difficulty date: October 12, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465501
- Condition: Cracked
- Location: Fs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FRAME CRACKED AT BIN RAIL SUPPORT.  REPAIRED FRAME CRACK PER B737-200 SRM 53-00-07.  (M)
